Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on my period for 3 weeks now still currently on depo provera shot and having extremely severe abdominal pain for about 3 maybe 4 weeks off and on almost everyday. it this normal i have been on it for about a year now and never had cramps before. im in need of some answers the nurse said that its normal but i feel like she just wanted to get rid of me. has anyone else experienced these problems or have answers or suggestions im 19 and freakin out

Loading...

I think that if you have been suffering from abdominal pain like that you should talk to a doctor about it. I would insist on having an appointment. How soon can you see a doctor?
Reply

Loading...

Idk. The same thing if happening to me, minus the bleeding, but these cramps are terrible. Sometimes it takes me hours to go to sleep because of them.
Reply

Loading...

I have pretty much the exact same side effects. I don't bleed anymore, but I have severe cramping and I just feel kind of sick. From what I understand this is a normal side effect.. I noticed people saying that the cramping continued after discontinuing the medication. However, they didn't mention how long they were off of the medication.. ( it stays in your system for a significant amount of time). Best of luck and I understand your pain :(
Reply

Loading...

I feel your pain I'm dealing with them now /.
Reply

Loading...

I've been on depo shot for 5 years.the day after every shot I have severe cramping and no bleeding I'm not sure if it's normal

Reply

Loading...

I have server abdonmial pain, heavy flow of bleeding. Nothing seems to help anymore. Not the heating pad, hot bath or shower not even meds. I'm worried something could be wrong any advice of what I should do?
Reply

Loading...

I'm going through the same thing but I usually have a follow up appointment with my gyno after a week or so
Reply

Loading...

I'm on the depo for awhile I'm cramping really bad. Should I stop for awhile then restart, or find another method
Reply

Loading...

Yes i been having it also real bad cramps where my hip bone is abd im on the depo
Reply

Loading...

No really??? That wasn't even the question she asked.
Reply

Loading...

I've only been on the depo shot for 2 months now. I'm having a period now in the middle of my second month and the worst cramps I've ever had.
Reply

Loading...

Am also having severe cramps n very little bleeding
Reply

Loading...

I swear I feel like I'm dying
Reply

Loading...

Me to I was put on depo shot cause I have fibroid tumors and heavy bleeding I'm in so much menstrual pain I can't wait to have my surgery wed to have them removed. You be in so much pain u just want everything out
Reply

Loading...